# SDR DALA2017082406366

- Difficulty date: August 22, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232
- Aircraft serial: 40559
- Aircraft time: 37,993 hours, 3,507 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST RESERVOIR HAD LOW PRESSURE.  REPLACED THE R3 DOOR EMERGENCY POWER ASSIST RESERVOIR IAW AMM 52-11.
